| Catalog Number |
268398 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
In boxes of be pod 3a d2,5 l26 screws of reference (b)(4) batch rm02408 were be pod 3a d3 l10 screws of reference (b)(4) and vice versa.No patient consequences, use of another screw box.This exchange took place on a part number and lots of screws not sold in the united states.( ce reference (b)(4) / us reference : (b)(4)).
Additional Manufacturer Narrative
The recall did not take place in the usa.There are no such references in the usa, but there are equivalent references.Fh industries procedures did not clearly define the rules for reporting incidents to fda when the devices were no longer being distributed into the us market.The vigilance officer at the time was unaware that these reporting rules had to be applied even to products that were no longer distributed in the united states and that were inactivated in the fda registration & listing database.The medwatch reports that were not filed are not connected to any recalls and had no impact on patient safety.A capa was opened to determine root cause and corrective action.